# SDR SWIA201232061

- Difficulty date: October 28, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 23,913 hours, 14,549 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT PACK TEMPERATURE KEEPS GOING OUT WITHOUT CONTROL AND A BURNING SMELL IN THE CABIN.  (SERVICE)  AIR CONDITIONING SYSTEM NO FAULT FOUND.
